# SDR AU981107

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60601
- Engine: Lyc IO540G1B5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 450007501
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR BUNGEE ROD CORRODED AND BINDING.  NOSE LANDING GEAR COLLAPSED.
